# SDR CALA2024021200400

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HAS LIQUID INGRESS TOP SIDE, 103IN FROM I/B, 10IN F ROM T/E AND 1 1/2IN DIA.  REPAIRED RH ELEVATOR PN D5528000301300 SN CG 1998 UPPER SKIN 103 IN FROM I/B 10IN FROM TE 1.75IN DIA ZONE 1 IAW A320 SRM 55-21-11 -300-005 CAT A
